# SDR FDEA201612194494

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,439 hours, 18,554 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 26094724B
- Part serial: B1479
- Condition: Failed
- Location: Nr 7
- Part time: 56,976 hours, 13,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 BRAKE INBD DISC DISINTERGRATING.  REMOVED AND REPLACED THE BRAKE ASSY AND LEAK AND BLEED CHECKED OK IAW AMM   32-43-20-4-0.
